# SDR MZZA95024

- Difficulty date: April 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15781
- Make and model: Boeing 727232
- Aircraft serial: 20636
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 824PTY
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING S-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, FORWARD AND RT AFT LAVATORY SMOKE DETECTORS FOUND INOPERATIVE.  THE DEFECTIVE SMOKE DETECTORS REMOVED AND REPLACED PER B727 MM 26-10-0 AND OPERATIONAL CHECK FOUND SATISFACTORY.  REF:  HANGAR NON-ROUTINE REPAIR ITEM CARD NR 0726932 AND NR 0726933 (SEQ. NR. 02142 AND NR 02143).  (X)
